Alert archive / Colorado / Flash Flood Warnings in 2014

Flash Flood Warning 27, NWS Goodland, KS

July 29, 2014Yuma County, Colorado

NWS Goodland, KS issued this flash flood warning at Jul 29, 2014, 8:21 PM MDT for Yuma County, Colorado. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 29, 2014, 8:21 PM MDT (02:21 UTC)
Expired
Jul 30, 2014, 12:00 AM MDT
In force
4 hr
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Flood severity
None

County Yuma County, CO

The radar

The Goodland radar (KGLD), 93 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 2.4 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1146 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

462 
WGUS53 KGLD 300221
FFWGLD
COC125-300600-
/O.NEW.KGLD.FF.W.0027.140730T0221Z-140730T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
821 PM MDT TUE JUL 29 2014

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL YUMA COUNTY IN NORTHEAST COLORADO...

* UNTIL MIDNIGHT MDT

* AT 810 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RADAR ESTIMATES TWO TO FOUR INCHES OF RAINFALL HAS    
  OCCURRED...AND ADDITIONAL RAINFALL OF TWO INCHES OR MORE IS        
  EXPECTED OVER THE NEXT THREE HOURS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL AS WELL AS RUNOFF FROM STORMS  
  IN WASHINGTON COUNTY WILL CAUSE FLASH FLOODING TO OCCUR. SOME      
  LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...ABARR...BEECHER  
  ISLAND...ECKLEY...HEARTSTRONG...IDALIA...LAIRD...VERNON...WRAY AND 
  YUMA.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 4021 10205 3982 10206 3969 10226 3971 10281
      4023 10279 4035 10244

$$

MOORE/JTL
2 follow-up statements
771 
WGUS73 KGLD 300424
FFSGLD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1024 PM MDT TUE JUL 29 2014

COC125-300600-
/O.CON.KGLD.FF.W.0027.000000T0000Z-140730T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YUMA CO-
1024 PM MDT TUE JUL 29 2014

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL YUMA COUNTY
UNTIL MIDNIGHT MDT...

AT 1019 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR 
ESTIMATES INDICATE RAINFALL FROM 2 TO 4 INCHES ACROSS THE WARNED 
AREA WITH LOCALLY HIGHER AMOUNTS UP TO 5 INCHES.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ABARR...BEECHER ISLAND...ECKLEY...HEARTSTRONG...IDALIA...LAIRD...
VERNON...WRAY AND YUMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH
ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL
ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW
INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

&&

LAT...LON 4021 10205 3982 10206 3969 10226 3971 10281
      4023 10279 4035 10244

$$

STASSER
477 
WGUS73 KGLD 300551
FFSGLD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1151 PM MDT TUE JUL 29 2014

COC125-300606-
/O.EXP.KGLD.FF.W.0027.000000T0000Z-140730T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YUMA CO-
1151 PM MDT TUE JUL 29 2014

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CENTRAL YUMA COUNTY
WILL BE ALLOWED TO EXPIRE AT MIDNIGHT MDT/100 AM CDT/...

STORMS HAVE WEAKENED ACROSS THE AREA AND EXCESS RUNOFF FROM HEAVY 
RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE 
WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE 
FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO 
YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4021 10205 3982 10206 3969 10226 3971 10281
      4023 10279 4035 10244

$$

STASSER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 5:24 PM MDT, 2 hours 57 minutes earlier.

Area forecast discussion, Jul 29, 5:24 PM MDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
524 PM MDT TUE JUL 29 2014

.UPDATE...
ISSUED AT 137 PM MDT TUE JUL 29 2014

HAVE ISSUED A FLASH FLOOD WATCH FOR TONIGHT AND WEDNESDAY FOR
FAR WEST AND SOUTHWEST COUNTIES. LOCALLY HEAVY RAINFALL...BUT MORE
IMPORTANTLY...THE POTENTIAL FOR ISOLATED EXTREME RAINFALL RATES...
WARRANTS A WATCH FROM THIS EVENING THROUGH MID-AFTERNOON TOMORROW.

&&

.SHORT TERM...(THIS AFTERNOON THROUGH WEDNESDAY)
ISSUED AT 1230 AM MDT TUE JUL 29 2014

THIS AFTERNOON: CUMULUS FIELD WEST OF AN ATWOOD TO GOVE LINE WILL
LIKELY GENERATE SOME ISOLATED CONVECTION AS HEATING CONTINUES TO
PUSH READINGS NEAR CONVECTIVE TEMPERATURES IN THE MIDDLE 80S. SPC
MESOANALYSIS PAGE SHOWS CAPE OVER 1500 J/KG WITH MINIMAL CIN IN
THIS AREA. KEPT LOW POPS IN FOR THIS AFTERNOON GENERALLY WEST OF
HWY 83 TO ACCOUNT FOR THIS.

THIS EVENING-WEDNESDAY: MAIN CHANGE IN THE FORECAST WAS TO SLOW
DOWN THE ARRIVAL OF PRECIPITATION WITH THE APPROACHING SYSTEMS NOW
OVER UT/CO/NM. PRECIP EMPHASIS NOW IS IN THE TONIGHT-WEDNESDAY TIME
FRAME RATHER THAN LATE THIS AFTERNOON INTO WED MORNING. OVERALL...THE
LOCATION OF THE BEST RAINFALL STILL APPEARS TO BE OVER OUR WESTERN
AND SOUTHERN AREAS SO NO MAJOR CHANGE THERE.

LATEST GUIDANCE SUGGESTS TWO MAIN SHOTS OF PRECIP. THE FIRST
IMPULSE WILL LIFT OUT OF NEW MEXICO INTO SE COLORADO...SW KANSAS
AND THE TX-OK PANHANDLE LATER TODAY AND CONTINUE OVERNIGHT. THIS
WILL MAINLY IMPACT THE FAR SOUTHWEST PART OF THE FORECAST AREA
TONIGHT. THE LARGE CIRCULATION NOW OVER UTAH IS A LITTLE MORE OF A
WILD CARD IN THAT THE EXACT LOCATION OF THE BEST PRECIP COVERAGE
WITH THIS FEATURE IS NOT AS CERTAIN. LATEST NAM/ECMWF IMPACT MORE
OF OUR SOUTHWEST COUNTIES WEDNESDAY WITH MODERATE TO HEAVY
RAINFALL...IN CONTRAST WITH THE GFS WHICH KEEPS THE BULK OF THE
PRECIP WITH THIS SECOND FEATURE ALMOST ENTIRELY IN CENTRAL AND
EASTERN COLORADO.

PRECIPITABLE WATER VALUES REMAIN IMPRESSIVE WITH 1.50" PROGGED
TONIGHT AND 1.25" WED AFTERNOON. IN ADDITION...MEAN 0-6 KM WINDS
AROUND 10 KTS THROUGH THE PERIOD MEANS THAT ANY AREA GETTING
DECENT SHOWERS WILL HAVE THE POTENTIAL FOR HEAVY RAINFALL. AS IT
STANDS NOW...THE FURTHER WEST AND SOUTH IN OUR CWA THE BETTER THE
CHANCE FOR THIS TO OCCUR. LATEST GUIDANCE CONTINUES TO SUGGEST
THAT LOCATIONS IN THE NORTHEAST COUNTIES NEAR NORTON...MCCOOK AND
HILL CITY WILL LIKELY SEE MINIMAL PRECIPITATION WITH THIS SYSTEM.
FOR NOW THOUGH...WILL NOT ISSUE ANY HIGHLIGHTS FOR FLOODING IN THE
SOUTHWEST COUNTIES.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 150 PM MDT TUE JUL 29 2014

WEDNESDAY NIGHT...WEAK 500 MB SHORTWAVE TROUGH WILL MOVE SOUTH
ACROSS EASTERN COLORADO DURING THE EVENING. WITH MOIST AIR ALREADY
IN PLACE...KEPT A CHANCE OF THUNDERSTORMS THROUGH 06Z OVER THE
WESTERN THIRD OF THE AREA. WEAK SUBSIDENCE WILL DEVELOP AFTER
06Z WHICH WILL END THE PRECIPITATION THREAT.

THURSDAY AND THURSDAY NIGHT...500 MB RIDGE WILL REBUILD OVER THE
ROCKY MOUNTAIN STATES WHICH PLACES THE HIGH PLAINS IN DRY NORTHWEST
FLOW ALOFT. MAXIMUM TEMPERATURES WILL REBOUND AS CLOUDS DECREASE AND
WEAK WARM AIR ADVECTION OCCURS.

FRIDAY...CONVECTION WILL DEVELOP DURING THE AFTERNOON ALONG THE
COLORADO FRONT RANGE. MIXED LAYER CAPES WILL BE NEAR 500 J/KG OVER
FAR WESTERN KIT CARSON/CHEYENNE COUNTIES. SO...WILL KEEP SMALL
CHANCE POPS OVER THAT AREA.

SATURDAY AND SUNDAY...500 MB RIDGE WILL CONTINUE OVER THE WESTERN
UNITED STATES. OTHER THAN OROGRAPHICALLY INDUCED CONVECTION...DIFFICULT
TO FIND A FEATURE TO PRODUCE THUNDERSTORMS THROUGH THE WEEKEND.
ALTHOUGH THE AIR MASS WILL BECOME SLIGHTLY UNSTABLE DURING THE
AFTERNOONS...BUT HAVE OPTED TO KEEP THE FORECASTS DRY WITH LACK OF
MODEL DYNAMICS DEPICTED.

MONDAY AND TUESDAY...GFS SHOWS THE RIDGE WEAKENING IN RESPONSE TO A
SHORTWAVE TROUGH MOVING ACROSS NORTHERN COLORADO. ECMWF IS NOT AS
AGRESSIVE...BUT HINTS AT THE WEAKENING RIDGE. WILL INDICATE A
CHANCE OF THUNDERSTORMS BOTH DAYS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 514 PM MDT TUE JUL 29 2014

VFR CONDITIONS WILL CONTINUE AT KMCK FOR THE NEXT 24 HOURS SINCE
IT WILL BE ON THE EDGE OF DYNAMICS AND MOISTURE WITH THIS SYSTEM.
KGLD WILL REMAIN VFR UNTIL ABOUT 10Z WEDNESDAY. LATER THIS EVENING
THUNDERSTORMS WILL PROGRESS EAST INTO KGLD AND BECOME MORE SHOWER
DOMINANT AFTER MIDNIGHT AS INSTABILITY DECREASES. THE FORECAST
SOUNDING FOR KGLD INDICATES SOME STRATUS WITH RESULTING IFR
CONDIIONS UNTIL LATE WEDNESDAY MORNING. CHANCES FOR STORMS FOR
BOTH SITES WILL DECREASE WEDNESDAY AFTERNOON AS MOISTURE AND
DYNAMICS DECREASE.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR KSZ027-041-042.

CO...FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR COZ090>092.

NE...NONE.
&&

UPDATE...DLF
SHORT TERM...DLF
LONG TERM...MENTZER
AVIATION...FS
Hazardous weather outlook, Jul 29, 10:35 AM MDT, 9 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1035 AM MDT TUE JUL 29 2014

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-301645-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1035 AM MDT TUE JUL 29 2014 /1135 AM CDT TUE JUL 29 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON OVER CENTRAL
AND SOUTHEAST COLORADO AND INCREASE IN COVERAGE AS THEY SPREAD INTO
EASTERN COLORADO...NORTHWEST KANSAS AND SOUTHWEST NEBRASKA TONIGHT.
INDIVIDUAL SHOWERS AND THUNDERSTORMS WILL MOVE SLOWLY...WITH THE
POTENTIAL FOR LOCALIZED MODERATE TO HEAVY RAINFALL AND FLASH
FLOODING. LOCATIONS WEST OF U.S. HIGHWAY 385 IN EASTERN COLORADO AND
SOUTH OF U.S. HIGHWAY 40 IN KANSAS HAVE THE BEST CHANCE FOR
SIGNIFICANT RAINFALL AND LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED TO
CONTINUE THROUGH THE DAY ON WEDNESDAY BEFORE DIMINISHING WEDNESDAY
EVENING. THE PRIMARY HAZARD WITH THESE STORMS WILL BE LOCALLY
MODERATE TO HEAVY RAINFALL THAT MAY PRODUCE AREAS OF FLASH FLOODING.
SEVERE WEATHER IS NOT EXPECTED.

THERE WILL BE A SLIGHT CHANCE OF LATE AFTERNOON AND EVENING
THUNDERSTORMS ON FRIDAY AND AGAIN ON MONDAY. WIDESPREAD SEVERE
WEATHER IS NOT ANTICIPATED WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT...BUT RAINFALL
AND ANY FLOODING REPORTS WOULD BE GREATLY APPRECIATED.

In the hours before

Special weather statement, Jul 29, 5:13 PM MDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
513 PM MDT TUE JUL 29 2014

COZ091-292330-
KIT CARSON COUNTY-
513 PM MDT TUE JUL 29 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SOUTHWEST KIT CARSON COUNTY IN EAST CENTRAL
COLORADO...

AT 510 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 15 MILES SOUTH OF VONA...MOVING NORTH AT 10 MPH.

PENNY TO NICKEL SIZE HAIL AND HEAVY RAINFALL IS EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3919 10295 3917 10259 3904 10260 3904 10285
      3904 10298
TIME...MOT...LOC 2313Z 201DEG 9KT 3909 10275

LUNDQUIST
Special weather statement, Jul 29, 6:24 PM MDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
624 PM MDT TUE JUL 29 2014

COZ090-300040-
YUMA COUNTY-
624 PM MDT TUE JUL 29 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO...

AT 622 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WRAY...MOVING WEST AT 25 MPH.

WINDS TO 50 MPH AND HEAVY RAINFALL HAVE BEEN REPORTED AT WRAY WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 4005 10257 4026 10248 4012 10206 3990 10206
TIME...MOT...LOC 0024Z 112DEG 24KT 4007 10229

LUNDQUIST
Special weather statement, Jul 29, 7:10 PM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
710 PM MDT TUE JUL 29 2014

COZ090-300130-
YUMA COUNTY-
710 PM MDT TUE JUL 29 2014

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR NORTHERN YUMA COUNTY IN NORTHEAST COLORADO...

AT 705 PM MDT...A LINE OF STORMS STRETCHED FROM YUMA SOUTHEAST TO
WRAY...MOVING WEST AT 10 MPH.

MODERATE TO HEAVY RAINFALL IS OCCURRING WITHIN THIS LINE REDUCING
VISIBILITIES TO UNDER A MILE AT TIMES.  PROLONGED RAINFALL IS
ANTICIPATED THROUGH THE EVENING SO A WARNING FOR FLOODING IS VERY
LIKELY IN THE NEAR FUTURE.

&&

LAT...LON 4031 10234 4018 10205 3987 10205 4009 10279
      4036 10279 4036 10278
TIME...MOT...LOC 0107Z 102DEG 8KT 4011 10250

LUNDQUIST

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 6:24 PM MDTSpecial Weather StatementGLDYuma16 min
Jul 29, 7:10 PM MDTSpecial Weather StatementGLDYuma20 min

Nearby

Flash Flood Warnings in Colorado, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.